Copd

Well, yesterday after Dr had me take an extra 20 mg prednisone to total 60 mg /day I was able to walk room to room without severe shortness if breath last night. This am woke up with heart rate in 120s before getting out of bed! I do take a heart medicine for the heart rate but its just gotten higher with this exasperation. Plan for day take all medicine, nebulizer txs every 4 hrs, rest easy and take a nap! I have only been sleeping 4 hrs / night when I normally get 8-9 hrs sleep!

4 Replies

oldestnewest
  • You poorly cnatureqd, try to sleep if you can, I know the preds can keep you awake so its difficult ! Phone your surgery before the weekend though if you are concerned .

    I hope you start feeling much better very soon, keep resting 😃

    huff xxx

  • Poor sleep is bad & when you are poorly, horrid. It makes everything feel worse.

    Take care and get better soon. L9ve Margaret x

  • Tiredness makes everything ten times worse cnatured, I hope you can get some decent rest and that things improve for you quickly. xx

  • Hope everything gets better for you soon try and rest as much as can

You may also like...